# SDR AU960127

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 221300011
- Condition: Corroded
- Location: Ext Plates/Skin
- Component: Cessna, 22130005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SKIN CORRODED UNDER SOUND INSULATION COMPOUND - LOWER LHFORWARD BELLY SKIN ALSO CORRODED - SKIN PNO 2213000-11, PNO2213000-5 AND PNO 2213000-6 - FOUND DURING INSPECTION IAW  AD/C180/75
